MAUDE Adverse Event Report: DONGGUAN HEAT APPLIANCE CO. PURERELIEF XXL ULTRA-WIDE MICROPLUSH HEATING PAD

DONGGUAN HEAT APPLIANCE CO. PURERELIEF XXL ULTRA-WIDE MICROPLUSH HEATING PAD
Model Number PEHPWD2-G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) called bear down brands on (b)(6) 2023 to report that her heating pad, pehpwide had burned her.Customer stated she had a third degree burn and had gone to the hospital for medical care.Customer did not state the actual date of the hospital visit.The unit had been used previously and she could not remember what level it was set on but probably 3.She usually uses the pad one hour per session.Bear down brands called customer for further follow up on (b)(6) 2024.Customer stated that she experienced a burn on their left side upper thigh.She fell asleep not knowing she had laid on the remote and the heating pad must have turned on accidently.On (b)(6) customer replied to voice message left by bear down brands.Customer stated that they had been to the doctor three times.(b)(6) 2024 bear down called customer again and received the following answers: customer changed the model number of the product for this incident to pehpwd2-g she was wearing pants, she does not recall how long exactly the unit was in use, she fell asleep she had used the pad for over 4 monts her burn has been been classified as second to third degree and she has a follow up appointment on (b)(6) 2024.Customer provided photos of burn.
 
Additional Manufacturer Narrative
Rec-investigation-8 ongoing.0.004% adverse event rate no other burn complaints reported(staying within 200 characters).

Brand Name
PURERELIEF XXL ULTRA-WIDE MICROPLUSH HEATING PAD
Common Device Name
HEATING PAD
Manufacturer (Section D)
DONGGUAN HEAT APPLIANCE CO.
room 801, building 4 no.9,
jins hagang 1st road, dalang t
dongguan city, guangdong province
CH 
Manufacturer (Section G)
DONGGUAN HEAT APPLIANCE CO., LTD
room 801, building 4 no.9
jins hagang 1st road, dalang t
dongguan city, guangdong province
CH  
Manufacturer Contact
karen wiseman
2803 s. yale st
santa ana, CA 92704
7146680300
MDR Report Key19274616
Report Number3011077581-2024-00003
Device Sequence Number18057310
Product Code IRT
UDI-Device Identifier00817387025010
UDI-Public(01)00817387025010(11)YYMMDD
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPEHPWD2-G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2023
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown